Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Correction: Solution to a Problem of Ono and Komori

Journal of Philosophical Logic
Vol. 21, No. 3 (Aug., 1992), p. 337
Published by: Springer
Stable URL: http://www.jstor.org/stable/30227064
Page Count: 1
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[337]
    [337]